Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
poptartcheer

Minocycline Is Causing Major Hair Loss, What Should I Do?

Recommended Posts

I'm taking minocycline for my acne and I've been taking it for about three years and my hair is falling out like crazy. It's super thin and it's making me upset. I don't want to stop taking minocycline because I'm afraid of going back to the way my skin was before which was horrendous. What should I do? Is there a way to keep taking the medication and prevent hair loss at the same time? Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×